melmaclorelai (melmaclorelai) wrote in vaginapagina,
melmaclorelai
melmaclorelai
vaginapagina

Question.


Hi. I haven't posted here before, but this seems to be a pretty nice community. X]

My question is as follows:

I've been on the pill (Yaz 28) for the last 2/2.5 years. I originally went on it, because I was having horrible period pains, and it's really helped with that. At some point last year I started skipping all the placebos for months on end and I started having light breakthrough bleeding after months of not taking the placebos. The breakthrough bleeding went on for a long time - I would say (from memory) 3 or 4 weeks. I gave in and had a period then (by taking the placebos), but I've continued to skip ever since. I have breakthrough bleeding right now and although its still light it seems to stop and start - not at all like last time.

I done some research on this and I found that in higher estrogeon level pills, breakthrough bleeding seems to occur less even if the user skips a lot of periods. Has anyone here had any experience like that?

I won't be able to have a period for a couple more weeks (I just started my new pack) and also I'd rather not have a period during school (I finish in two weeks and then I'm on holidays), if that's what I should do.

Does anyone know any tricks to make breakthrough bleeding stop or lessen?

Thanks. X]


Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments